Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weakly compact positive operators on summable functions

Author: Paul C. Shields
Journal: Proc. Amer. Math. Soc. 37 (1973), 456-458
MSC: Primary 47B55; Secondary 46E30
MathSciNet review: 0315506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper uses elementary integration and operator techniques combined with some theorems of Nakano to give a simple proof of the well-known Dunford-Pettis theorem for positive operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 46E30

Retrieve articles in all journals with MSC: 47B55, 46E30

Additional Information

Keywords: Weakly compact operator, positive operator, vector lattice
Article copyright: © Copyright 1973 American Mathematical Society